# SDR RAIA00404003

- Difficulty date: April 6, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 18,072 hours, 17,628 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 877701
- Part serial: 19
- Condition: Malfunctioned
- Location: Mlg
- Part time: 1,614 hours, 1,800 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED LIGHT IN GEAR HANDLE. MAINTENANCE REMOVED AND REPLACED GEAR HANDLE.
